How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Cameron Your Own Question
Dr. Cameron
Dr. Cameron, Doctor
Category: Medical
Satisfied Customers: 12910
Experience:  American Board Certified in Emergency Medicine and Ivy League trained. Medical Review Officer trained in Drug Testing
16455829
Type Your Medical Question Here...
Dr. Cameron is online now
A new question is answered every 9 seconds

i am suffering from alcoholic hepatitus.

This answer was rated:

i am suffering from alcoholic hepatitus.

Dr. Cameron :

hello

Dr. Cameron :

are you still there?

Dr. Cameron :

What is your question?

Customer:

hello doctor

Dr. Cameron : hello
Customer:

for the last 6 months i am suffering from alcholic hepatitus my bilirubin level is 4.5

Dr. Cameron : have you been diagnosed with cirrhosis?
Customer:

i have not got any symtoms other than dark urine so i did not go for a scan

Dr. Cameron : are you still drinking?
Customer:

i have reduced but still not stopped

Dr. Cameron : ok
Dr. Cameron : well hepatitis can be reversible if there is no scarring- cirrhosis
Dr. Cameron : but you MUST stop alcohol
Dr. Cameron : period
Customer:

when i scaned my liver 11 months back the impression was normal

Dr. Cameron : that is great
Dr. Cameron : but obviously your liver is damaged now
Dr. Cameron : this may or may not be permanent
Customer:

will a liver obtain cirihosis within 6 months

Dr. Cameron : it can
Dr. Cameron : you need to get rescanned and stop alcohol
Customer:

my bilirubin level 6 month back was 4.3 and now 4.5 what dose it indicate.

Dr. Cameron : it means that the contnued drinking is causing worsening liver funciton
Dr. Cameron : and it has not recovered uet
Dr. Cameron : *yet
Dr. Cameron : the higher the bilirubin, the worse off you are
Customer:

doctors priscriped me with udiliv 300 daily once is it sufecient after quting alchol

Dr. Cameron : it is used for primary biliary cirrhosis and gallstones
Dr. Cameron : it may help
Dr. Cameron : but quitting alcohol period is the key
Customer:

what do u mean by period

Dr. Cameron : I mean you have quit alcohol. Completely
Dr. Cameron : full stop
Customer:

eventhough my bilirubin is 4.5 my urine is getting darker day by day dose it sugest an urinary infection

Dr. Cameron : it would be unlikely unless you had pain or irritation
Dr. Cameron : your urine is dark because of your liver disease and your continued drinking
Dr. Cameron : there really is no other way around it
Dr. Cameron : your liver can no longer process alcohol
Dr. Cameron : every time you drink, you are causing damage
Dr. Cameron : the more damage, the higher the bilirubin
Dr. Cameron : I know that this is not what you want to hear, but ths is the truth
Customer:

in fact i stopped alcohol from 2008 to 2012 with disulffrim

Dr. Cameron : ok
Dr. Cameron : but you need to stop for life
Customer:

i understand but rightnow what is the remedy

Dr. Cameron : the remedy is stopping alcohol, no acetaminophen products and TIME
Dr. Cameron : There is no cure for alcoholic hepatitis other than stopping the alcohol
Customer:

can i try disulffrim again

Dr. Cameron : sure if you feel that it will help you stop
Customer:

what medicine can i take after quiting

Dr. Cameron : for the alcohol or the liver
Customer:

for liver

Dr. Cameron : well there is no medication
Dr. Cameron : you can try some diet changes
Dr. Cameron : decrease your protein, up your carbs
Dr. Cameron : here is a great link:
Dr. Cameron : http://m.wikihow.com/Heal-Liver-from-Alcoholism
Dr. Cameron : B complex vitamins help too
Customer:

well what about my hypertencive pill like telista and alprax .5 daily shall i continue

Dr. Cameron : yes, you should continue those.
Customer:

but for the past 20 days i find lack of appetite and red colour dots in my body what dose it mean

Dr. Cameron : it means that you have liver disease and this can affect your appetitie
Dr. Cameron : You need to get an ultrasound
Customer:

u suspect a chirosis ?

Dr. Cameron : well, your liver is getting worse, you continue to drink and these are not good sigs.
Dr. Cameron : signs
Dr. Cameron : you need an ultrasound and to stop smoking
Dr. Cameron : and look at that link I gave you on how to heal your liver with food and vitamins
Dr. Cameron : stop drinking
Dr. Cameron : sorry
Customer:

is my systoms acute or chronic ?

Dr. Cameron : they could be eiiher
Dr. Cameron : *either
Dr. Cameron : the ultrasound will tell all
Customer:

can i have a scan 1 month after quiting ?

Dr. Cameron : you shoudl have the scan NO
Dr. Cameron : NOW
Dr. Cameron : sorry my computer is acting weird
Customer:

well i will find out from your link,thank you.

Dr. Cameron : you are welcome
Dr. Cameron : I hope that I provided you with excellent service? :-)?
Customer:

sure.

Dr. Cameron : keep me posted- I want to hear how your scan goes
Customer:

ofcourse.

Dr. Cameron and 6 other Medical Specialists are ready to help you